What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 22, 2:42 PM CST, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 22, 2:42 PM CST, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
342 PM CDT Thu Jun 22 2023
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.NEAR TERM...
(Now through Friday)
Issued at 342 PM CDT Thu Jun 22 2023
An upper low centered over eastern Tennessee moves north, leaving
a mean upper trough over the eastern Conus. This upper trough, in
combination with an upper high centered over Texas/Mexico,
creates a general north-northwesterly flow over western portions
of the Southeast, directing shortwave energy over the forecast
area. A weakly organized surface circulation over eastern portions
of the forecast area, creates a west to northwest low level flow.
In combination with the northwesterly upper flow, drier air moves
over the forecast area, pushing moister air over the forecast
area towards the coast and south. This shifts the better chance of
rain will shift south, to along and south of the coast by Friday,
even with upper support from passing shortwave energy. Scattered
to numerous showers and thunderstorm this afternoon developing
along an inland moving seabreeze will drop to isolated to
scattered showers and thunderstorms Friday, generally south of
Highway 84. As expected this time of the year, hot daytime
temperatures will bring good daytime instability, with a few
strong to severe storms being possible. Temperatures around to a
bit below seasonal norms are expected. Upper 80s are expected
along and north of Highway 84 to around 90 along the I-10 corridor
this afternoon and Friday. Tonight, low temperatures are expected
to range from the upper 60s well inland to around 70 along the
I-10 corridor and low 70s along the coast. /16
&&
.SHORT TERM...
(Friday night through Sunday night)
Issued at 342 PM CDT Thu Jun 22 2023
An upper trof over the eastern states drifts eastward and weakens
through Sunday, allowing for an upper ridge over the south
central states to begin to build into the forecast area. A
vigorous system meanwhile advances across the northern Plains,
then leads to an amplifying upper trof over the eastern states
Sunday night, along with the upper ridge retreating from the
forecast area in response. A weak frontal boundary will be near
the coast Friday night and over the coastal counties on Saturday,
aided by the sea breeze. The weak boundary appears to dissipate by
Sunday although a sea breeze is still expected to develop in the
afternoon. Drier air will be in place over much of the area Friday
night, especially over interior areas where precipitable water
values will be around 1.0 inch which trend to near 1.5 inches at
the coast. Deep layer moisture steadily improves through Sunday
when precipitable water values reach near 2.0 inches. Have gone
with mostly small pops near the coast Friday night then slight
chance to chance pops follow for the southern half of the area on
Saturday with dry conditions further inland. Saturday night should
be dry then chance pops are expected for the entire area on Sunday
with the improved deep layer moisture. MLCAPE values on Saturday
will be 1000-2000 J/kg mostly over the southern half of the area,
with lower values further inland. MLCAPE values on Sunday look to
be 2000-2500 J/kg, and mid level lapse rates also look to be
fairly steep - near 7.5 C/km. Shear values will be low through the
period, with 0-6 km bulk shear values of 20-25 knots. DCAPE
values look to be 1000 J/kg or less on Saturday, though on Sunday
DCAPE values may attain 1500-2000 J/kg. While general storms are
expected on Saturday, the higher MLCAPE and DCAPE values on Sunday
along with favorable mid level lapse rates all indicate a
potential for pulse-type storms with enhanced downdrafts (can't
rule out large hail too) and will need to closely monitor. Lows
Friday night range from the mid 60s well inland to the lower 70s
near the coast, then overnight lows trend progressively warmer
with lows Sunday night in the lower to mid 70s. Highs on Saturday
will be near 90 to the lower 90s, then highs on Sunday will be
mostly 90-95. Heat index values on Sunday will need to be
monitored, and it's possible that a Heat Advisory could become
necessary mainly over southeast Mississippi where heat index
values near 108 were noted. A moderate risk of rip currents Friday
night will be followed by a low risk for Saturday through Sunday
night. /29
&&
.LONG TERM...
(Monday through Thursday)
Issued at 342 PM CDT Thu Jun 22 2023
The eastern states upper trof continues to amplify through Tuesday
then begins to move off into the western Atlantic later in
the period, along with an upper ridge over the south central
states building into the forecast region. A surface low well to
the north brings a cold front through much of the forecast area
Monday night then stalls near the coast. The frontal boundary
gradually weakens while lingering near the coast on Tuesday,
Wednesday and Thursday, and dips into the northern Gulf each
night. Will have mostly chance pops on Monday as the front
approaches, then slight chance to chance pops follow for Tuesday.
Slight chance pops prevail for Wednesday and Thursday as the upper
ridge building into the region will tend to suppress convection.
Will need to monitor for potential Heat Advisory concerns through
the period. /29
&&
.MARINE...
Issued at 342 PM CDT Thu Jun 22 2023
Light to at times moderate night time offshore and daytime onshore
winds are expected over protected and nearshore waters, with
southwest to at times westerly flow over open waters. No impacts
expected other than locally higher winds and seas possible near
thunderstorms. /16
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 70 90 70 90 73 92 75 92 / 40 30 20 30 10 30 20 40
Pensacola 72 88 74 89 76 90 77 89 / 50 40 30 30 10 30 20 40
Destin 75 88 75 89 77 90 78 89 / 60 60 30 20 10 20 10 40
Evergreen 68 89 66 92 68 93 73 90 / 20 20 10 10 0 30 20 50
Waynesboro 67 89 66 93 71 94 73 91 / 10 10 0 10 0 30 20 40
Camden 66 86 64 90 68 92 71 88 / 20 10 0 0 0 30 30 50
Crestview 68 90 67 92 69 94 73 93 / 50 50 20 20 10 30 20 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mob
In the hours before
Local storm report, Jun 22, 2:29 PM CST, 3 hours 1 minute before
Preliminary Local Storm Report...Summary
National Weather Service Mobile AL
329 PM CDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tstm Wnd Dmg Richton 31.35N 88.94W
06/12/2023 Perry MS Public
Public report with video of multiple trees
down in Richton. Time estimated based on
radar.
0740 PM Tstm Wnd Gst Dauphin Island 30.26N 88.11W
06/12/2023 M57 MPH Mobile AL Public
Dauphin Island resident records thunderstorm
wind gust of 57mph. Additional 52mph wind
gust measured around 7:50 PM as well.
0840 PM Tstm Wnd Gst 2 ESE Destin 30.39N 86.47W
06/12/2023 M40 MPH Okaloosa FL ASOS
KDTS recorded a max wind gust of 35knots.
1207 PM Hail 1 NNE Coal Bluff 31.96N 87.43W
06/13/2023 E1.25 inch Wilcox AL Broadcast Media
Photos relayed via social media of hail
stones larger than quarter sized along
Highway 10 near the Coal Bluff Community.
0328 PM Hail Canoe 31.03N 87.41W
06/13/2023 E1.75 inch Escambia AL Broadcast Media
Photos relayed via social media of hail
stones up to golf ball size near the Canoe
community.
0333 PM Tstm Wnd Dmg 1 E Wawbeek 31.03N 87.35W
06/13/2023 Escambia AL Broadcast Media
Reports of multiple trees down near Canoe
and Flomaton, AL. Time estimated by radar.
0357 PM Hail Jay 30.95N 87.15W
06/13/2023 E1.00 inch Santa Rosa FL Public
Public report of quarter sized hail near
Jay, FL.
0445 PM Tstm Wnd Dmg Alberta 32.23N 87.41W
06/14/2023 Wilcox AL Emergency Mngr
Delayed report from EMA. Numerous trees down
on County Rd 29 in Alberta. Time using
radar.
0502 PM Tstm Wnd Dmg 1 SSE Millers Ferry 32.09N 87.36W
06/14/2023 Wilcox AL Emergency Mngr
Trees down on Hwy 28 W between Millers Ferry
and Camden. Time using radar.
0510 PM Tstm Wnd Dmg 3 N Estelle 32.02N 87.20W
06/14/2023 Wilcox AL Public
Delayed EMA reports multiple trees down in
Shawnee. Time using radar.
0514 PM Tstm Wnd Dmg 2 SSW Allenton 31.90N 87.04W
06/14/2023 Wilcox AL Emergency Mngr
Delayed EMA reports. Trees down on Highway
10 E @ Pine Apple and Awin. Time using
radar.
0526 PM Tstm Wnd Dmg 3 W Thomasville 31.91N 87.79W
06/14/2023 Clarke AL Emergency Mngr
Report of tree down blocking road around
5000 block of Tallahatta Springs Rd. Time
estimated from radar.
0529 PM Tstm Wnd Dmg 1 W Tallahatta Springs 31.91N 87.89W
06/14/2023 Clarke AL Emergency Mngr
Report of tree blocking both lanes of
Tallahatta Springs Rd around the 10000
block. Time estimated using radar.
0536 PM Tstm Wnd Dmg 1 W Greenville 31.83N 86.63W
06/14/2023 Butler AL Law Enforcement
Police chief reported via social media that
there are numerous trees down across
Greenville and many more within Butler
County outside of Greenville limits. Photo
provided showing large tree uprooted on top
of a house. Time estimated using radar.
0538 PM Tstm Wnd Dmg 2 NE Saville 31.90N 86.31W
06/14/2023 Crenshaw AL Dept of Highways
ALGO reports storm debris on US331 blocking
both directions near Sardis Rd. Time using
radar.
0548 PM Tstm Wnd Dmg Rutledge 31.73N 86.31W
06/14/2023 Crenshaw AL Dept of Highways
ALGO reports storm debris blocking roads in
both directions @ 3rd ave. Time using radar.
0550 PM Tstm Wnd Dmg 4 SSE Patsburg 31.73N 86.19W
06/14/2023 Crenshaw AL Dept of Highways
ALGO reports storm debris on AL 10 @ N
Goshen Rd blocking traffic in all
directions.
0551 PM Tstm Wnd Dmg Luverne 31.71N 86.27W
06/14/2023 Crenshaw AL Emergency Mngr
Photo provided by EM of very large healthy
tree snapped partially on top of a house on
S Grove Ave. Time estimated on radar. EM
also reports widespread damage across the
county, with numerous very large trees
snapped/uprooted, power lines down, and
power outages.
0602 PM Hail I65 And Al 83 31.46N 86.97W
06/14/2023 E1.00 inch Conecuh AL Broadcast Media
BM relayed report of quarter hail in
Evergreen near I-65 corridor.
0605 PM Tstm Wnd Dmg 4 S Grove Hill 31.65N 87.77W
06/14/2023 Clarke AL Emergency Mngr
Trees blocking both lanes near Allan Rd &
Trogdon Ln in Grove Hill. Also multiple
power outages in area. Time estimated using
radar.
0618 PM Tstm Wnd Dmg 2 SSE Clearview 31.42N 86.43W
06/14/2023 Covington AL 911 Call Center
Numerous reports of widespread tree and
power line damage from from River Falls up
through Dozier between the hours of 6-7pm.
EM and 911 center reports. Time using radar.
0626 PM Tstm Wnd Dmg 1 SE River Falls 31.34N 86.53W
06/14/2023 Covington AL 911 Call Center
911 call center reports numerous trees down
around the River Falls area and other
surrounding locations. Time using radar.
0726 PM Tstm Wnd Dmg 4 ESE Runnelstown 31.36N 89.04W
06/14/2023 Perry MS Law Enforcement
Tree blocking Hwy 42 close to Buck Creek Rd.
Time using radar.
0731 PM Tstm Wnd Dmg 2 S Richton 31.32N 88.94W
06/14/2023 Perry MS Law Enforcement
Numerous trees reported down along Wingate
road. (Nbound @ 15 & Sbound @ Riverlot).
Time using radar.
0805 PM Tstm Wnd Dmg 3 SW Escatawpa 31.26N 88.42W
06/14/2023 Washington AL 911 Call Center
911 call center reports multiple trees down
in Epworth area. Time using radar.
0811 PM Tstm Wnd Dmg 6 S Topton 31.20N 88.16W
06/14/2023 Washington AL 911 Call Center
Numerous reports of trees and power lines
down stretching from Deer Park to Fairford
AL. Time using radar.
0826 PM Tstm Wnd Dmg 3 S Green Bay 31.14N 86.29W
06/14/2023 Covington AL 911 Call Center
911 call center reports trees down along
US331 in between Onycha, AL and Florala, AL.
Time using radar.
0841 PM Tstm Wnd Dmg 1 NNW Bay Minette 30.90N 87.78W
06/14/2023 Baldwin AL Law Enforcement
Law enforcement reports tree down at
intersection of 14th and Hand ave. Time
using radar.
0841 PM Tstm Wnd Dmg 2 NW Bay Minette 30.90N 87.79W
06/14/2023 Baldwin AL Law Enforcement
Law enforcement reports tree blocking rd at
intersection of Jaycee and McMeans. Time
using radar.
0900 PM Tstm Wnd Dmg 1 NNW Flomaton 31.01N 87.27W
06/14/2023 Escambia AL Trained Spotter
Spotter reports winds estimated between
60-65mph. Time using radar.
0936 PM Tstm Wnd Dmg Baker 30.80N 86.68W
06/14/2023 Okaloosa FL Public
Social media report of multiple trees down
and widespread power outages in Baker, FL.
0948 PM Tstm Wnd Dmg Laurel Hill 30.97N 86.46W
06/14/2023 Okaloosa FL 911 Call Center
Multiple trees and powerlines down in Laurel
Hill. Time using radar.
0955 PM Tstm Wnd Gst 2 NW Crestview Airport 30.79N 86.55W
06/14/2023 M67 MPH Okaloosa FL Public
Personal weather station measured a 67 mph
wind gust in North Crestview.
0956 PM Tstm Wnd Dmg 1 N Florala 31.02N 86.33W
06/14/2023 Covington AL Law Enforcement
Trees reported down in Florala by law
enforcement. Time using radar.
0956 PM Tstm Wnd Dmg 1 E Crestview 30.76N 86.57W
06/14/2023 Okaloosa FL 911 Call Center
Multiple downed trees and power lines
reported in Crestview. Time using radar.
1254 AM Tstm Wnd Dmg Jachin 32.23N 88.16W
06/15/2023 Choctaw AL Emergency Mngr
Delayed EMA reports trees down along Hwy
156. Time using radar.
0149 AM Tstm Wnd Dmg Pine Hill 31.99N 87.58W
06/15/2023 Wilcox AL Emergency Mngr
Corrects previous tstm wnd dmg report from
Pine Hill for date. Trees reported down in
Pine Hill, AL on County Rd 18 near Zion Hill
and on Lewistown Rd. Time using radar.
0200 AM Tstm Wnd Gst Thomasville 31.92N 87.74W
06/15/2023 E60 MPH Clarke AL Emergency Mngr
EMA reports wind gust around 60mph.
0211 AM Tstm Wnd Dmg 2 N Bellview 31.87N 87.35W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports trees down on County Rd
12 E in Sedan. Time using radar.
0220 AM Tstm Wnd Dmg 3 N Honoraville 31.89N 86.41W
06/15/2023 Crenshaw AL 911 Call Center
911 call center reports damage found on
Moseley Mill Rd near Bowden Rd. Time using
radar.
0237 AM Tstm Wnd Dmg 1 NNW Mcwilliams 31.85N 87.10W
06/15/2023 Wilcox AL Emergency Mngr
Corrects previous tstm wnd dmg report from 1
NNW Mcwilliams. Corrects previous tstm wnd
dmg report from 1 NNW Mcwilliams for time.
Delayed EMA reports hundreds of trees down
along Highway 21 S from Oak Hill down to
Monroe County Line, time using radar.
0238 AM Tstm Wnd Dmg 3 E Bradleyton 31.91N 86.19W
06/15/2023 Crenshaw AL 911 Call Center
911 call center reports damage found this
morning a East Helicon and Shady Grove Rd.
Time using radar.
0402 AM Hail 2 SE Goodway 31.32N 87.40W
06/15/2023 E1.50 inch Monroe AL Broadcast Media
Photos relayed on social media of quarter to
ping pong sized hail near the Goodway
community.
1042 AM Tstm Wnd Dmg 3 NW Indian Springs 32.29N 88.14W
06/15/2023 Choctaw AL Emergency Mngr
Corrects previous tstm wnd dmg report from 3
NW Indian Springs for time. Delayed EMA
reports trees down on Pine Grove Rd. Time
using radar.
1048 AM Tstm Wnd Dmg 1 E Choctaw City 32.21N 88.08W
06/15/2023 Choctaw AL Emergency Mngr
Delayed EMA reports trees down on Hwy 156.
Time using radar.
1048 AM Tstm Wnd Dmg Choctaw City 32.21N 88.09W
06/15/2023 Choctaw AL Emergency Mngr
Corrects previous tstm wnd dmg report from
Choctaw City for time. Delayed EMA reports
trees down in Choctaw City. Time using
radar.
1137 AM Tstm Wnd Dmg 2 NNW Anne Marie 32.08N 87.58W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports trees down on Jesse
Anderson Rd in Arlington. Time using radar.
1205 PM Tstm Wnd Dmg 4 SSE Sunny South 31.92N 87.62W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports trees down on County Rd
1 near edgar rogers rd. Time using radar.
1212 PM Tstm Wnd Dmg Camden 31.99N 87.30W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports of trees down in Camden
on Bridgeport and Rolling Hills and on River
Bluff Dr.
0114 PM Hail 1 NNE Lyeffion 31.56N 86.98W
06/15/2023 E1.00 inch Conecuh AL Public
Social media video of hail up to quarter
size falling. Time using radar.
0129 PM Tstm Wnd Dmg 1 ESE West Monroeville 31.52N 87.34W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports power lines down on
Park Rd in Monroeville. Time using radar.
0132 PM Hail Lyeffion 31.54N 86.98W
06/15/2023 E1.00 inch Conecuh AL Public
0232 PM Hail 1 NW Carolina 31.24N 86.53W
06/15/2023 E1.50 inch Covington AL Public
Report from mPING: Ping Pong Ball (1.50
in.).
0234 PM Hail 3 NNE Holman Prison 31.18N 87.44W
06/15/2023 E1.75 inch Escambia AL CO-OP Observer
0234 PM Tstm Wnd Dmg 3 S I65 And Cr 6 31.28N 87.13W
06/15/2023 Conecuh AL Public
Social media report of lots of trees and
debris down along Appleton Rd. Time using
radar.
0240 PM Hail 2 WSW Vocation 31.25N 87.46W
06/15/2023 E2.50 inch Escambia AL Public
0258 PM Hail Barnett Crossroads 31.22N 87.31W
06/15/2023 E1.50 inch Escambia AL Public
Social media picture of ping pong hail in
Barnett Crossroads, AL.
0259 PM Flash Flood 1 SE River Falls 31.35N 86.53W
06/15/2023 Covington AL Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
0325 PM Flash Flood 1 WNW Goodway 31.34N 87.44W
06/15/2023 Monroe AL 911 Call Center
911 dispatch reports water covering roadway
on Hwy 21 S near Goodway Rd.
0330 PM Hail 2 N Brewton 31.14N 87.07W
06/15/2023 M1.00 inch Escambia AL Broadcast Media
BM reports quarter hail near T.R Douglas
High School. Time using radar.
0402 PM Hail Dixonville 31.00N 87.04W
06/15/2023 M1.75 inch Escambia AL Trained Spotter
Spotter report of golf ball hail in
dixonville. Time using radar.
0404 PM Tstm Wnd Dmg 2 SE Keego 31.04N 87.10W
06/15/2023 Escambia AL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0405 PM Hail 2 N Brewton 31.14N 87.07W
06/15/2023 E1.00 inch Escambia AL Public
Report from mPING: Quarter (1.00 in.).
0830 PM Tstm Wnd Dmg 1 SSW West Pensacola 30.41N 87.28W
06/15/2023 Escambia FL Public
3 inch across live oak tree limb off top of
tree on ground and a couple more still up in
tree in front yard. Canopy which was secured
to 4 x 4 posts on 2 sides destroyed.
0833 PM Tstm Wnd Gst 1 WSW West Pensacola 30.42N 87.28W
06/15/2023 M75 MPH Escambia FL NWS Storm Survey
*** 1 FATAL ***
NWS SURVEY CONCLUDES THAT A WIDE SWATH OF
DAMAGING WINDS OF 65 TO 75 MILES PER HOUR
IMPACTED PARTS OF WEST PENSACOLA. THE FIRST
DAMAGE WAS NOTED NEAR WEST FAIRFIELD DR NEAR
52ND AVE. AS THE AREA OF WINDS MOVED SOUTH,
A WIDER SWATH NEAR 2 MILES WIDE DEVELOPED.
THIS WIND DAMAGE WAS ASSOCIATED WITH A
BROADER CIRCULATION AND A COUPLE SMALL
EMBEDDED TORNADOES WERE NOTED. SEE SURVEY
NOTES ON THE TORNADOES. AT COKER AVE, A
LARGE LIMB/TREE FELL ON A MANUFACTURED HOME
RESULTING IN ONE FATALITY. SPORADIC WIND
DAMAGE CONTINUED IN A RATHER WIDE SWATH
RESULTING IN NUMEROUS SMALL AND LARGE TREE
BRANCHES BEING SNAPPED AND A FEW INSTANCES
OF MINOR ROOF DAMAGE. A FEW LARGE SIGNS WERE
BLOWN OUT ALONG STATE ROAD 295 AND A FEW
WINDOWS WERE BLOW OUT BY FLYING DEBRIS. WIND
DAMAGE CONTINUED TO THE WEST OF A DEVELOPING
TORNADO NEAR THE PENSACOLA COUNTY CLUB ALONG
BARRANCAS AVE BEFORE MOVING OVER PENSACOLA
BAY WHERE A 64 MPH WIND GUST WAS RECORDED
OVER PENSACOLA BAY. THE LACK OF CONVERGENCE
PATH, SPORADIC AND WIDESPREAD NATURE OF THE
DAMAGE RESULTED IN THE THUNDERSTORM WIND
DAMAGE CLASSIFICATION.
0834 PM Tstm Wnd Dmg 1 SE West Pensacola 30.42N 87.26W
06/15/2023 Escambia FL NWS Storm Survey
*** 1 FATAL ***
NWS survey concludes that a wide swath of
damaging winds of 65 to 75 miles per hour
impacted parts of West Pensacola. The first
damage was noted near West Fairfield Dr near
52nd Ave. As the area of winds moved south,
a wider swath near 2 miles wide developed.
This wind damage was associated with a
broader circulation and a couple small
embedded tornadoes were noted. See survey
notes on the tornadoes. At Coker Ave, a
large limb/tree fell on a manufactured home
resulting in one fatality. Sporadic wind
damage continued in a rather wide swath
resulting in numerous small and large tree
branches being snapped and a few instances
of minor roof damage. A few large signs were
blown out along state road 295 and a few
windows were blow out by flying debris. Wind
damage continued to the west of a developing
tornado near the Pensacola County Club along
Barrancas Ave before moving over Pensacola
Bay where a 64 mph wind gust was recorded
over Pensacola Bay. The lack of convergence
path, sporadic and widespread nature of the
damage resulted in the thunderstorm wind
damage classification.
0835 PM Tornado 1 SSW West Pensacola 30.41N 87.27W
06/15/2023 Escambia FL NWS Storm Survey
NWS Survey Team found a EF-2 Tornado was
impacted areas of Warrington Florida into
Pensacola Beach. The tornado began as a
discontinuous EF-0 before briefly
intensifying to an EF-1 as it entered
Pensacola Bay near the Pensacola County
Club. It then crossed Pensacola Bay as a
waterspout impacting Pensacola beach where
it intensified to EF-2 strength causing
significant damage to well built homes,
tossed boats and threw a several hundred
pound dumpster roughly 50 to 70 yards before
moving out over the Gulf. Max width of
roughly 450 yards occurred over Pensacola
Beach.
0913 PM Tstm Wnd Gst 1 ENE Pensacola NAS 30.36N 87.30W
06/15/2023 M48 MPH Escambia FL Mesonet
KNPA recorded a max wind gust of 42 kts.
1000 PM Flash Flood 1 SSW Ferry Pass 30.50N 87.22W
06/15/2023 Escambia FL 911 Call Center
High water flooding occurring along N Davis
Hwy from Creighton to Olive Rd.
1030 PM Flash Flood Pensacola 30.42N 87.19W
06/15/2023 Escambia FL 911 Call Center
Graffiti Bridge completely blocked off due
to high water.
1040 PM Flash Flood 1 WSW Pensacola Interna 30.47N 87.20W
06/15/2023 Escambia FL 911 Call Center
Flooding near intersection of 12th and
Summit.
1040 PM Flash Flood 1 WNW Pensacola Interna 30.48N 87.21W
06/15/2023 Escambia FL 911 Call Center
Flooding at intersection of 9th and College.
1047 PM Flash Flood 1 SSW Pensacola Interna 30.45N 87.19W
06/15/2023 Escambia FL 911 Call Center
Portions of Bayou Blvd flooded.
1048 PM Flash Flood 1 WSW Pensacola Beach 30.33N 87.15W
06/15/2023 Escambia FL Public
Social media report of serious road flooding
on Fort Pickens rd in Pensacola beach and in
Gulf Breeze.
1110 PM Tstm Wnd Gst 1 WSW Pensacola Beach 30.33N 87.15W
06/15/2023 M39 MPH Escambia FL Mesonet
Sabine point recorded a max gust of 34
knots.
1114 PM Flash Flood Warrington 30.39N 87.28W
06/15/2023 Escambia FL Emergency Mngr
EMA reports flash flooding occurring in
Warrington.
1122 PM Rain 2 ENE Gulf Breeze 30.37N 87.14W
06/15/2023 M3.70 inch Santa Rosa FL Mesonet
Mesonet station NLOF1 Naval Live Oak
recorded over last 3 hours.
1144 PM Flash Flood Pensacola Beach 30.33N 87.14W
06/15/2023 Escambia FL Emergency Mngr
Significant flooding on Fort Pickens Rd, one
stranded flooded out vehicle.
1148 PM Flash Flood 1 WNW Warrington 30.39N 87.29W
06/15/2023 Escambia FL 911 Call Center
Water rising near Jones Swamp apartment
complex. Evacuation of vehicles is underway.
1149 PM Rain 1 W Gulf Breeze 30.36N 87.19W
06/15/2023 M9.04 inch Santa Rosa FL Mesonet
Mesonet station FW9380 Gulf Breeze recorded
9 inches in 3 hours.
1153 PM Rain 1 NNE Pensacola Interna 30.48N 87.18W
06/15/2023 M3.42 inch Escambia FL ASOS
ASOS station KPNS Pensacola recorded over
the last 3 hours.
1155 PM Rain 1 W Warrington 30.39N 87.29W
06/15/2023 M11.26 inch Escambia FL Mesonet
Mesonet station PNESC 1 W Warrington
recorded almost one foot of rainfall in 3
hours.
0855 PM Tstm Wnd Gst 2 WNW Gulf Breeze 30.37N 87.21W
06/15/2023 M64 MPH GMZ634 FL Mesonet
Fair Point Light recorded a max wind gust of
56 knots.
0945 PM Tstm Wnd Gst 2 W Gulf Breeze 30.37N 87.21W
06/15/2023 E40 MPH GMZ634 FL Mesonet
Fair point light had a wind gust to 35
knots.
0719 PM Waterspout 4 ESE Pinto Island 30.66N 87.97W
06/15/2023 GMZ630 AL Public
Social media video of waterspout over Mobile
Bay. Time using radar.
0748 PM Tstm Wnd Gst East End of Dauphin 30.26N 88.08W
06/12/2023 E42 MPH GMZ631 AL Mesonet
Fort Gaines recorded a max wind gust of
37knots.
0730 PM Tstm Wnd Gst 5 E Seminole 30.47N 86.33W
06/15/2023 M58 MPH GMZ636 FL Mesonet
FSWN Choctaw Beach weatherstem station
recorded a max wind gust of 50 kts.
0829 PM Tstm Wnd Gst 4 ESE Fort Walton Beach 30.40N 86.57W
06/12/2023 M54 MPH GMZ635 FL Mesonet
Fort Walton Beach recorded a max wind gust
of 47 knots.
0834 PM Tstm Wnd Gst 2 SE Ocean City 30.43N 86.59W
06/12/2023 M42 MPH GMZ635 FL Mesonet
CWOP site FW2930 recorded a max wind gust of
36 knots.
0837 PM Tstm Wnd Gst 3 ESE Fort Walton Beach 30.40N 86.58W
06/12/2023 M49 MPH GMZ635 FL Mesonet
Fort Walton Beach recorded a wind gust of 43
knots.
0844 PM Tstm Wnd Gst 4 ESE Fort Walton Beach 30.40N 86.57W
06/12/2023 M47 MPH GMZ635 FL Public
FWB weather flow station recorded wind gusts
ranging from 34-41 kts for about 10 min
beginning at 844pm. Max gust of 41kts during
this time.
0825 PM Tstm Wnd Gst 5 S Seminole 30.40N 86.39W
06/14/2023 M45 MPH GMZ635 FL Mesonet
Tempest station recorded a max wind gust of
39 knots. Winds gusted between 35 - 39 knots
for about 20 minutes beginning at 8:15pm.
&&Special weather statement, Jun 22, 3:52 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
452 PM CDT Thu Jun 22 2023
ALZ264-222230-
Baldwin Central AL-
452 PM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of southwestern Baldwin
County through 530 PM CDT...
At 452 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Spanish Fort. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Daphne and Spanish Fort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3061 8803 3069 8802 3073 8785 3055 8781
TIME...MOT...LOC 2152Z 255DEG 3KT 3065 8794
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Jun 22, 4:16 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
516 PM CDT Thu Jun 22 2023
ALZ261-262-222245-
Baldwin Inland AL-Mobile Inland AL-
516 PM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of east central Mobile
and west central Baldwin Counties through 545 PM CDT...
At 516 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles southeast of Satsuma. This storm was
nearly stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saraland and Satsuma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3080 8804 3080 8806 3086 8809 3092 8792
3079 8783 3079 8792 3078 8793 3077 8795
3078 8794 3079 8794 3079 8799 3078 8801
3077 8799 3077 8802
TIME...MOT...LOC 2216Z 255DEG 4KT 3082 8798
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Jun 22, 4:32 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
532 PM CDT Thu Jun 22 2023
ALZ264-222300-
Baldwin Central AL-
532 PM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of west central Baldwin
County through 600 PM CDT...
At 532 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Daphne. This storm was nearly stationary.
HAZARD...Winds between 30 and 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Daphne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3060 8791 3066 8792 3069 8780 3058 8777
TIME...MOT...LOC 2232Z 254DEG 2KT 3064 8785
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Jun 22, 5:21 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
621 PM CDT Thu Jun 22 2023
FLZ205-222345-
Okaloosa Inland FL-
621 PM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northwestern
Okaloosa County through 645 PM CDT...
At 619 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles north of Baker, or 13 miles northwest of
Crestview, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Okaloosa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3078 8655 3089 8679 3100 8678 3100 8671
3099 8671 3099 8652
TIME...MOT...LOC 2319Z 286DEG 17KT 3092 8671
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 22, 5:30 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
630 PM CDT Thu Jun 22 2023
ALZ263-230000-
Mobile Central AL-
630 PM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of central Mobile
County through 700 PM CDT...
At 630 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Midtown Mobile, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner,
Chickasaw, I65 And I165 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3052 8815 3074 8827 3080 8821 3080 8805
3078 8799 3076 8798 3074 8800 3071 8799
3075 8797 3075 8793 3073 8794 3074 8794
3072 8798 3072 8797 3069 8796 3071 8795
3060 8799 3052 8809
TIME...MOT...LOC 2330Z 313DEG 15KT 3072 8817
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
21/CLL